A 36-year-old female asked:
My 14kg 2yr old has high fever and vomiting.i am using paracetamol suppositories. is it true that only 4 doses max can be given a day for paracetamol?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 40 years experience
Yes: Don't give more frequent than every 6 hours and only 10-15 mg /kg /dose of paracetamol, you can alternate with ibuprofen 10 mg/kg every 6 hours, meaning that every 4 hours you can give either medicine if your child is febrile. But more important in your case is to control the vomiting and correct dehydration if present, so kindly get your child seen by your doctor or go to hospital, good luck
1.6k viewsAnswered >2 years ago
Last updated Feb 22, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.